Top answers from doctors based on your search:
Disclaimer

lamictal tardive dyskinesia

A 39-year-old member asked:
Dr. Beth Friedland
41 years experience Ophthalmology
History & Physical: The main diagnostic tests are careful observation by your doctor. Other tests such as thyroid, ceruoplasmin, MRI are to rule out other disorders.
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. John Moranville
35 years experience Psychiatry
TD: Tardive dyskinesia (td) refers to nvoluntary movements of the tongue, lips, and facial muscles. In more severe cases, it may also include the arms, le ... Read More
A 53-year-old member asked:
Dr. James Fox
Dr. James Fox answered
13 years experience Psychiatry
No: Tardive dyskinesia is a movement disorder caused by anti-psychotic medications. In this disorder, people develop movements they cannot control, most ... Read More
1
1 thank
A 40-year-old member asked:
Dr. John Moranville
35 years experience Psychiatry
Unfortunately, yes.: Tardive dyskinesia (td) refers to nvoluntary movements of the tongue, lips, nd facial muscles. In more severe cases, it may also include the arms, leg ... Read More
A 43-year-old member asked:
Dr. Larry Armstrong
26 years experience Neurosurgery
Could be: Any of the sedative hypnotic medications of that class can be associated with tardive dyskinesia- especially those like thorazine, (chlorpromazine) fl ... Read More
A 46-year-old member asked:
Dr. Evan Altman
18 years experience Psychiatry
Possible with med: Abilify/aripiprazole is an antipsychotic medication that has the potential to cause the rare but possibly life-threatening condition known as neurolep ... Read More
A 32-year-old male asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
About even: TD is time dependent. As such a drug that is new on the market cannot cause it (until it has been out for at least 5 and more likley 10+ years). Seroq ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Asthenia : Weakness can be caused by induction of an adrenal deficiency in the setting of chronic steroid use ( withdrawal ) Any of the medications listed can pr ... Read More
A 47-year-old member asked:
Dr. Axel Martinez-Irizarry
16 years experience Family Medicine
Sometimes.: It is caused by the continued use of certain medications. The longer you take them the higher the chance of it being irreversible. Some people impro ... Read More
A 32-year-old male asked:
Dr. Michelle King
25 years experience Psychiatry
Seroquel (quetiapine): can cause akathisia, although it is rare. It's been reported in the literature especially in patients who are particularly prone to developing what's ... Read More
1
1 thank
A 47-year-old member asked:
Dr. James Fox
Dr. James Fox answered
13 years experience Psychiatry
Yes: Most definitely. It really shouldn't be used for extended periods of time.
A 42-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Tardive dyskinesia: Patients are more likely to develop tardive dyskinesia when using psychotropic medications. SSRIs, stimulant medications and illegal drugs. Discontinu ... Read More
A 52-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Dystonia management: The primary management for dystonia is pharmacologic, using systemic medications. Drug classes most often used include dopamine depletors, anticholine ... Read More
A 49-year-old member asked:
Dr. Beth Friedland
41 years experience Ophthalmology
Yes, eye blinking: Tardive dyskinesia can include all types of facial involuntary movements, but rapid eye blinking is relatively common. Lid spasm, or blepharospasm ca ... Read More
5
5 thanks
A 47-year-old member asked:
Dr. Reza Karimi
15 years experience Neurosurgery
Possibly: Tardive dyskinesia can resolve over time if the causative medication is discontinued, but may also be permanent even after stopping the medication.
2
2 thanks
A 32-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Can occur: These side effects would occur while taking Clozaril, but if you have stopped and instead suffer restless leg syndrome, would suggest checking iron me ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Chris Esguerra
15 years experience Psychiatry
No -an antipsychotic: Seroquel, or quetiapine, is a second generation antipsychotic used to treat schizophrenia and other psychotic disorders and bipolar disorder. It has ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Nalinaksha Joshi
22 years experience Neurology
Unknown: There are no definite way to prevent it. Careful selection of psychotropic medicine may help.
A 44-year-old female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Moping: is a depressive symptom. Antidepressants would be useful. (paxil, remeron, (mirtazapine) etc) but the ones mentioned are not anti-depressants.
2
2 thanks
A 56-year-old member asked:
Dr. Susan Uhrich
35 years experience Psychiatry
All medications: Have a potential to cause side effects. But i really need to know what you are experiencing to say whether it could be related to the seroquel (queti ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
Not usually, but any: Medication can cause an unusual side effect in anyone. Abilify (aripiprazole) can cause involuntary motorovements, e.g., chewing the inside of one's ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
TD: Other antipsychotics & some anti emetics such as promethazine.
A 32-year-old male asked:
Dr. Jonathan Shedler
13 years experience Clinical Psychology
Yes: Everyone responds differently, but it is certainly possible to experience akathisia with abilify (aripiprazole). Talk to your doctor about your treat ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month